Hi MJHortonI dont know if this will help your husband, but I have had ED and a part of my recovery is taking DHEA, its a hormon, and since I have been on it I seem to have lost my BO, and I do now live in Greece and it gets very hot here, but still know body odor of any kindand my age is now 65.
So before you go out buying him some please read up about it, it can have the odd funny side effect with the odd person, just google DHEA for info, theres lots to read.
Do hope it works for him, you have not said but I take hes a clean man getting a shower every day, and changing his cloths offten, its just some things that have to be asked, so please dont take offence.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.